Pacific Journal of Mathematics

Euler characteristics.

J. L. Kelley and E. H. Spanier

Article information

Source
Pacific J. Math., Volume 26, Number 2 (1968), 317-339.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985889

Mathematical Reviews number (MathSciNet)
MR0260842

Zentralblatt MATH identifier
0164.33401

Subjects
Primary: 18.20
Secondary: 16.00

Citation

Kelley, J. L.; Spanier, E. H. Euler characteristics. Pacific J. Math. 26 (1968), no. 2, 317--339. https://projecteuclid.org/euclid.pjm/1102985889


Export citation

References

  • [1] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. of Symposia in Pure Math. 3 (1961), 7-38.
  • [2] E. Spanier, Algebraic Topology, McGraw-Hill Book Company, Inc., New York,1966.
  • [3] C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. 81 (1965), 56-69.
  • [4] C. E. Watts, On the Euler characteristic of polyhedra, Proc. Amer. Math. Soc.13 (1962), 304-306.